Is the U.S. Trade Deficit Sustainable?: Catherine L. Mann, Institute for International Economics, 1999 pp. xii+191, $17.00
Jaime Marquez
Journal of International Economics, 2000, vol. 52, issue 2, 405-407
Date: 2000
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(00)00051-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:52:y:2000:i:2:p:405-407
Access Statistics for this article
Journal of International Economics is currently edited by Martin Uribe and Costas Arkolakis
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().